RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2005, Volume 7, Number 2, Pages 55–63 (Mi vmj152)  

This article is cited in 1 scientific paper (total in 1 paper)

The Berezin transform and radial operators in weighted Bergman spaces in the unit disk

A. N. Karapetyants, A. V. Golikov

Rostov State University

Full text: PDF file (147 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.98
Received: 12.11.2004

Citation: A. N. Karapetyants, A. V. Golikov, “The Berezin transform and radial operators in weighted Bergman spaces in the unit disk”, Vladikavkaz. Mat. Zh., 7:2 (2005), 55–63

Citation in format AMSBIB
\Bibitem{KarGol05}
\by A.~N.~Karapetyants, A.~V.~Golikov
\paper The Berezin transform and radial operators in weighted Bergman spaces in the unit disk
\jour Vladikavkaz. Mat. Zh.
\yr 2005
\vol 7
\issue 2
\pages 55--63
\mathnet{http://mi.mathnet.ru/vmj152}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2190996}


Linking options:
  • http://mi.mathnet.ru/eng/vmj152
  • http://mi.mathnet.ru/eng/vmj/v7/i2/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kukushkin M.V., “Usloviya kompaktnosti lineinogo operatora v vesovom prostranstve Dirikhle”, Doklady Adygskoi (Cherkesskoi) Mezhdunarodnoi akademii nauk, 8:2 (2006), 21–24  mathscinet
  • Владикавказский математический журнал
    Number of views:
    This page:97
    Full text:44
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018